MathSciNet Relay Station
MathSciNet bibliographic data
MR2957733 34A08 (26A33 34B15 34C25)
Chen, Taiyong; Liu, Wenbin An anti-periodic boundary value problem for the fractional differential equation with a $p$-Laplacian operator. Appl. Math. Lett. 25 (2012), no. 11, 1671–1675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement